Ask The Doctor > Questions & Answers > I have been taking taking tarcevia (just started)

I have been taking taking tarcevia (just started)

Patient: I have been taking taking tarcevia (just started) , and i am breaking out like i have the singles on my head

 

 

Symptoms: Head is red , and neck , my eyes are puffed up , closing , and neck has little bumps like pimples

 

 

Doctor: Hello. Welcome to ask the doctor.I have read your query.I understand your concern.Shingles is characterised b y grouped fluid-filled lesions on erythematous base associated with burning sensation or pain located to an area not crossing the body midline.It is due to reactivated varicella virus due to lowered immunity, stress, environmental change , diabetes mellitus etc.Treatment with antivirals should be started within 24-48hours of onset of vesicles. Topical antibiotic cream like mupirocin 2 percent over the affected area is also advised.Keep the area clean and dry.Consideration is also given to start oral steroids in face involvement in order to prevent facial nerve palsy.You should visit your doctor so that he can examine you and give you a prescription.You can share my opinion with him.I hope it helps.Stay healthy

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment